| Model Number |
470101 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/30/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: event 2: blood leakage occurred from green hub after oncology therapy.No injury reported.
Additional Manufacturer Narrative
Event 2: this report has been identified as b.Braun medical internal report number (b)(4).One (1) used sample connected to a 10ml syringe was provided for evaluation.Visual examination noted a vertical crack present on the luer lock connector which was determined to be the source of the leakage.The plunger of the syringe was depressed while still connected to the set and leakage was observed.Based on the evaluation of the sample the reported defect is confirmed.The exact root cause could not be determined at this time.However, incidents of cracked/leaking connectors can possibly be caused by several factors, including but not limited to the product being subjected to aggressive solvents/drugs, excessive mechanical stresses (over-tightening or frequent set manipulation), or other various unforeseen circumstances during the clinical application.Retained units were evaluated and passed the internal testing.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.